sexologist-icon
Dryness in vagina
I have been suffering from vaginal dryness since last two weeks. I am really clueless what's happening. Please guide me in this regards
38 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi there I understand your concern... It may be due to associated fungal infection,decreased hormonal levels,side effects of certain medications...you can use Vaseline ( Petroleum jelly )..avoid soap and irritant substances... Consult nearest gynecologists for clinical examination they will help you further.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.